CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Convergence properties of a restricted Newton-type method for generalized equations with metrically regular mappings 期刊论文
APPLICABLE ANALYSIS, 2022, 卷号: 101, 期号: 1, 页码: 14-34
Authors:  Rashid, M. H.;  Yuan, Ya-xiang
Favorite  |  View/Download:30/0  |  Submit date:2022/04/29
Generalized equation  set-valued mappings  metrically regular mappings  restricted Newton-type method  semi-local convergence  
Metrically regular mappings and its application to convergence analysis of a confined Newton-type method for nonsmooth generalized equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 页码: 22
Authors:  Rashid, Mohammed Harunor;  Yuan, Ya-xiang
Favorite  |  View/Download:60/0  |  Submit date:2020/05/24
set-valued mappings  generalized equations  metrically regular mapping  semilocal convergence  point-based approximation  
Computing eigenpairs of Hermitian matrices in perfect Krylov subspaces 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 82, 期号: 4, 页码: 1251-1277
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang
Favorite  |  View/Download:61/0  |  Submit date:2020/05/24
Hermitian eigenproblem  Krylov subspace method  Inexact iteration  Convergence property